I'm now almost on my third month of using sprintec, and I am always dizzy and sick to my stomach. I also have been getting really painful migraines. All three are listed as symptoms, and I'm just curious how long they last? And has anyone else had these symptoms?
If they haven't gone away by now, you probably need your pill changed.
You need to see your GYN. Some women cannot take birth control hormones. If they make your migraines worse, you may have to use a barrier method. A pill change to different hormones is worth a try first though.
If you are still having problems with this brand of birth control, it's time to see your GYN.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2015 • 1 answer
Updated 18 Aug 2012 • 1 answer
Updated 14 Mar 2014 • 1 answer
Updated 14 Oct 2018 • 1 answer
Updated 14 days ago • 1 answer